# SDR AU000416

- Difficulty date: May 21, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: A1681
- Condition: Cracked
- Location: Engine/Transmiss
- Component: Engine/Transmiss, Robsin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH SEAL PLATE CRACKED.
